# SDR 99FDEA00050

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOOP A LT ENG NR 2 ON S/O PANEL ALONG WITH NR 2 FIRE LT MASTER WARN AND FIRE LT ON FWD PNL.  *S/D*  REMOVED AND REPLACED BOTH NR 2 ENG AND APU FIRE BOTTLE PER MM 26-21-02-2.  REMOVED AND REPLACED PYLON A LOOP, BOLTS AND GASKETS ON TCC FLANGE.
